# SDR 20001026SH003

- Difficulty date: September 26, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Aircraft: N770CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0432
- System (JASC): 8000 · Engine Starting System
- Part: Relay
- Part number: 99103971
- Condition: Failed
- Location: Left Stab Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN AIRCRAFT BATTERY MASTER SWITCH WAS TURNED ON, LEFT ENGINE MOTORED OVER.  MAINTENANCE REMOVED AND REPLACED LEFT STARTER RELAY AND RELEASED THE AIRCRAFT BACK TO SERVICE.  (X)
